# SDR AWXA9900032

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Failed
- Location: Nr 2 Eng Oil Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

OIL QTY CHECKED BEFORE ENGINE START NR 2 ENGINE HAD JUST OVER 3 GALLONS.  T/O ROLL ENGINE INSTRUMENTS NORMAL, JUST AFTER ROTATION NOTICED OIL PRESSURE IN RED AND ENGINE OIL TEMP CLIMBING THROUGH 170 DEGREES C.  SHUT ENGINE DOWN AND RETURNED TO SMF.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE TRANSMITTER IAW MM 79-32-0, LEAK AND OPS CK GOOD.
